MAUDE Adverse Event Report: US SURGICAL PUERTO RICO THORACOPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO THORACOPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179307
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while removing the port out of patient's chest, the surgeon noticed two small pieces came off of the green piece.Pieces successfully retrieved.There was no patient injury.

Brand Name
THORACOPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10474139
Report Number2647580-2020-02773
Device Sequence Number16962314
Product Code GCJ
UDI-Device Identifier20884521081205
UDI-Public20884521081205
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K992288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number179307
Device Catalogue Number179307
Device Lot NumberP7M1373X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1